Thunderstorm Wind, Union
- When
- July 30, 5:30 PM EST
- Where
- Union County, Worthington Spgs
- Property damage
- $2,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 29.917, -82.417
Large trees and power lines down.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 30, 5:25 PM EST, 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 625 PM EDT TUE JUL 30 2002 CONVECTION NOT ABLE TO HOLD TOGETHER THIS EVENING...LOOKS LIKE DRYING BELOW THE 500 MB LEVEL IS CAPPING CONVECTION. AM WATCHING THE MARION COUNTY AREA FOR POSSIBLE STORMS THROUGH SUNSET...BUT THE STRONGEST CELLS SEEM TO BE MOVING EAST SOUTH OF THE COUNTY LINE. WILL UPDATE THE FORECAST AROUND 8 P.M. NO CHANGES ANTICIPATED IN THE MARINE FORECAST AND A LOOK AT THE BUOY 42012 DATA CONFIRMS THE MARINE FORECAST IS ON TRACK. .JAX... .GA...NONE. .FL...NONE. SANDRIK
FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-302200- NORTHEAST FLORIDA/SOUTHEAST GEORGIA HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 330 PM EDT TUE JUL 30 2002 ...POTENTIALLY SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING... HEAT...HEAT INDICES OF 105 TO 110 DEGREES ARE EXPECTED INTO THE EVENING HOURS. PERSONS ENGAGED IN OUTDOOR ACTIVITIES SHOULD REMAIN ALERT FOR THE SIGNS OF HEAT RELATED ILLNESSES. SEVERE THUNDERSTORMS...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE INTO THE EVENING HOURS...THE GREATEST THREAT WILL BE OVER THE SUWANNEE VALLEY AND IN THE OCALA AREA. WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL...FREQUENT LIGHTNING AND ISOLATED TORNADOES ARE ALL POSSIBLE. PERSONS IN THE AREA SHOULD BE ALERT FOR DETERIORATING WEATHER CONDITIONS...POSSIBLE WATCHES AND WARNINGS. SPOTTER ACTIVATION IS REQUESTED ACROSS THE PORTIONS OF INTERIOR NORTH FLORIDA WEST OF HIGHWAY 301. SPOTTER ACTIVATION MAY BE REQUESTED IN OTHER AREAS LATER TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. SANDRIK
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
Large trees and power lines down.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Florida in 2002Every state in 2002This day in weather historyWarnings in Florida, July 2002
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5306601.